- -

The equivalence of two definitions of sequential pseudocompactness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The equivalence of two definitions of sequential pseudocompactness

Show full item record

Lipparini, P. (2016). The equivalence of two definitions of sequential pseudocompactness. Applied General Topology. 17(1):1-5. doi:10.4995/agt.2016.4616.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72369

Files in this item

Item Metadata

Title: The equivalence of two definitions of sequential pseudocompactness
Author:
Issued date:
Abstract:
We show that two possible definitions of sequential pseudocompactness are equivalent, and point out some consequences.[EN]
Subjects: Sequentially pseudocompact , Feebly compact , Topological space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2016.4616
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2016.4616
Type: Artículo

This item appears in the following Collection(s)

Show full item record